Analytic normal basis theorem

Victor Alexandru, Nicolae Popescu, Alexandru Zaharescu

Research output: Contribution to journalArticlepeer-review

Abstract

Let p be a prime number, ℚp the field of p-adic numbers, and ℚp a fixed algebraic closure of ℚp. We provide an analytic version of the normal basis theorem which holds for normal extensions of intermediate fields ℚp ⊆ K ⊆ L ⊆ ℚp.

Original languageEnglish (US)
Pages (from-to)351-356
Number of pages6
JournalCentral European Journal of Mathematics
Volume6
Issue number3
DOIs
StatePublished - Sep 1 2008

Keywords

  • Normal bases
  • p-adic fields

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Analytic normal basis theorem'. Together they form a unique fingerprint.

Cite this